Yasmin Lack of Sexual Desire, Pmdd, Allese, Emotional State, Bloating
I'm absolutely miserable. I figured my TOTAL lack of sexual desire was due to starting Yasmin, but I had no idea the rest of my recent crappy existance was also because of it. I'm 35, married, and this is my first time really on the pill. I was on it once ... more »
I'm absolutely miserable. I figured my TOTAL lack of sexual desire was due to starting Yasmin, but I had no idea the rest of my recent crappy existance was also because of it. I'm 35, married, and this is my first time really on the pill. I was on it once about 15 years ago for about 2 months, but that was it. I started to help with bad periods, awful bloating, clotting and cramps. My feeling down used to come as PMDD-- for about 2 weeks before my period. Now I'm just plain down all the time. It's not a swing like that, like I'm all of a sudden very emotional and sad, this is a general lack of anything. I've been on this for 7 weeks. I feel alone and unhappy. No joy. I wouldn't say I'm terribly sad, but I've been crying a lot, and I never do that. My head ached horribly during my period. My breasts kill. I've gained at least 10 lbs. Now I'm really mad about all this. I've kind of kept my emotional state to myself. Now the doctor wants me to stay on it until I finish the three months. I don't want to. She said then I'll probably have to deal with the bleeding problems. My other option is to finish out this pack and start on Allese. Right now I think I'd rather have the hell of my period and the PMDD. I hate to go back to all that, though. I'm nervous and sad and angry. I'm thankful for finding this board, though. I wish there had been something in the package insert that hinted at the severity of changes you can experience. I feel like I've messed myself up good. I don't knwo what to do.